4 doctors weighed in:

I got many tiny, gritty and crepy acnes all over my chest.They are not red or inchy.I have it since 2 weeks.Recently I stoped to use birth control pils?

4 doctors weighed in
Dr. Gregg Albers
Addiction Medicine
3 doctors agree

In brief: Birth Control/Acne

Many birth control medications reduce acne, on the face or other areas.
Stopping may cause a change in hormones that brings on the acne. Treating the acnes with other topical medications, antibiotics, may be enough if you do not want to use the birth control medication. Your choice.

In brief: Birth Control/Acne

Many birth control medications reduce acne, on the face or other areas.
Stopping may cause a change in hormones that brings on the acne. Treating the acnes with other topical medications, antibiotics, may be enough if you do not want to use the birth control medication. Your choice.
Dr. Gregg Albers
Dr. Gregg Albers
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors